@Article{JCM-4-62, author = {}, title = {Canonical Integral Equations of Stokes Problem}, journal = {Journal of Computational Mathematics}, year = {1986}, volume = {4}, number = {1}, pages = {62--73}, abstract = {

The canonical boundary reduction, suggested by Feng Kang, also can be applied to the bidimensional steady Stokes problem. In this paper we first give the representation formula for the solution of the Stokes problem via two complex variable functions. Then by means of complex analysis and the Fourier analysis, we find the expressions of the Poisson integral formulas and the canonical integral equations in three typical domains. From these results the canonical boundary element method for solving the Stokes problem can be developed.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9568.html} }